# SDR SWAA2020030542150

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,032 hours, 32,099 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY SLIDE IS STIFF & MAKES GIRT BAR DIFFICULT TO REMOVE         REPACKED L1 EMERGENCY SLIDE PER MT 725-61-06
